# SDR SWAA2018051421857

- Difficulty date: May 9, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 49,053 hours, 28,558 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543149
- Part serial: 1053R7919
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, CLIMBING THROUGH FL200, OUTER PANE L1 COCKPIT WINDSHIELD CRACKED.  R&R L1 WINDOW IAW MM.
